# SDR SWIA971615

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- Engine: Pwa PW118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION THE RIGHT MAIN GEAR RED A LIGHT WORLD NOT EXTINGUISH.  ALSO HEARD BANGING SOUNDS AND FELT VIBRATION.  RETURNED TO FAT.  ADJUSTED RIGHT MLG UPLOCK INDICATION PLUNGER SCREW IAW 32-61-01.  ALL GEAR SWING CHECKS GOOD.
